논문KCI 등재
On some applications of the new forms of the reciprocity theorems
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In his lost notebook, Ramanujan has stated a beautiful two variable reciprocity theorem. In the recent past, three and four variable generalizations of the reciprocity theorem of Ramanujan were established. In this paper, we present a number of interesting applications of the new symmetric forms of the reciprocity theorems.
Abstract
In his lost notebook, Ramanujan has stated a beautiful two variable reciprocity theorem. In the recent past, three and four variable generalizations of the reciprocity theorem of Ramanujan were established. In this paper, we present a number of interesting applications of the new symmetric forms of the reciprocity theorems.
참고문헌 (26)
- Chapter 16 of Ramanujan’s second notebook: Theta-functions and q-series, "C. Adiga", Amer. Math. Soc., Providence, ~, pp.315 (1985)
- C. Adiga, "On a reciprocity theorem of Ramanujan", Tamsui J. Math. Sci, 22, pp.9~15 (2006)
- C. Adiga, "On a three variable reciprocity theorem", South East Asian Journal of Mathematics and Mathematical Sciences, 6(2), pp.57~61 (2008)
- C. Adiga, "A note on four variable reciprocity theorem", Int. Jour. Math. Math Sci, 2009 (2009)[DOI]
- G. E. Andrews, "Ramanujan’s ‘lost’ notebook. I. partial -functions", Adv. in Math, 41, pp.137~172 (1981)
- G. E. Andrews, "Ramanujan’s Lost Notebook, Part II" (2009), Springer
- R. Askey, "The q-gamma and q-beta functions", Applicable Anal, 8, pp.125~141 (1978)
- B. C. Berndt, "Ramanujan’s Notebook, part III", Springer-Verlag
- B. C. Berndt, "A reciprocity theorem for certain q-series found in Ramanujan’s lost notebook", Ramanujan J, 13, pp.27~37 (2007)
- S. Bhargava, "Some q-Gamma and q-Beta function identities deducible from the reciprocity theorem of Ramanujan", Adv. Stud. Contemp. Math. (Kyungshang), 11, pp.227~234 (2005)
- G. Gasper, "Basic hypergeometric series, Encyclopedia of Mathematics" (2004), Cambridge University press
- P. S. Guruprasad, "A simple proof of Ramanujan's reciprocity theorem", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 9(2), pp.121~124 (2006), 장전수학회
- C. G. J. Jacobi, "Fundamenta Nova Theoriae Funtionum Ellipticarum Sumptibus Fratrum Borntr¨ager", pp.1969~ (1829), Regiomonti
- S.-Y. Kang, "Generalizations of Ramanujan’s reciprocity theorem and their applications", J. London Math. Soc, 75, pp.18~34 (2007)
- T. Kim, "On a generalization of Jacobi’s triple product identity and its application", Adv. Stud. Contemp. Math. (Kyungshang), 9, pp.165~174 (2004)
- M. S. Mahadeva Naika, "Ramanujan’s theta-function identities involving Lambert series", Adv. Stud. Contemp. Math, 8(1), pp.3~12 (2004)
- S. Ramanujan, "Notebooks (2 Volumes)" (1957), Tata Institute of Fundamental Research
- S. Ramanujan, "The lost notebook and other unpublished papers" (1988), Narosa
- D. D. Somashekara, "An interesting generalization of Jacobi’s triple product identity", Far East J. Math. Sci, 9, pp.255~259 (2003)
- D. D. Somashekara, "On the three variable reciprocity theorem and its applications", Aus. jour. Math. anal. appl, 9(1), pp.1~9 (2012)
- D. D. Somashekara, "On A Two Variable reciprocity theorem Of Ramanujan Bull", Pure Appl. Math, 5(1), pp.75~78 (2011)
- D. D. Somashekara, "On the reciprocity theorem of Ramanujan and its Generalizations", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 15(3), pp.343~353 (2012), 장전수학회
- D. D. Somashekara, "Finite forms of reciprocity theorems", International Journal of Mathematical Combinatorics, 4, pp.01~14 (2013)
- D. D. Somashekara, "On new forms of the reciprocity theorems"
- J. Thomae, "Beitr¨age zur theorie der durch die Heinesche reine...", J. Reine Angew. Math, 70, pp.258~281 (1869)
- Z.-Z. Zhang, "A note on an identity of Andrews (with Erratum), Electron", J. Combin, 12(3), pp.17~ (2005)
관련 논문AI추천
On the reciprocity theorem of Ramanujan and its GeneralizationsD. D. Somashekara, K. N. Murthy, S. L. Shalini장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2012 · 제15권 제3호Six-variable generalization of reciprocity theorem found in Ramanujan's lost notebookS. N. FATHIMA, YUDHISTHIRA JAMUDULIA장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제4호On some identities of Ramanujan found in his lost notebookD.D. Somashekara, D. Mamta장전수학회 · Advanced Studies in Contemporary Mathematics2008 · 제16권 제2호CERTAIN MODULAR RELATIONS FOR REMARKABLE PRODUCT OF THETA-FUNCTIONSK. Sushan Bairy, M. S. MAHADEVA NAIKA, N. P. SUMAN장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2014 · 제17권 제3호A simple proof of Ramanujan's reciprocity theoremN. Pradeep, P. S. Guruprasad장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2006 · 제9권 제2호ON SOME NEW MODULAR RELATIONS FOR RAMANUJAN'S REMARKABLE PRODUCT OF THETA FUNCTIONSB. HEMANTHKUMAR, M. S. MAHADEVA NAIKA, S. Chandankumar장전수학회 · Advanced Studies in Contemporary Mathematics2013 · 제23권 제3호
이 간행물의 다른 논문 (13건)
Forti 1-stability for groups without nontrivial pseudocharactersA. I. Shternpp. 275-278Some modular relations for the Roger-Ramanujan type functions of order six and its applications to partitionspp. 279-294A note on symmetric identities of the generalized Carlitz's type q-Euler polynomials of the first kind김태균, Dmitry V. Dolgy, 서종진, 장유선pp. 295-300Trees, unicyclic graphs extremal with respect to Kekule indexV.Lokesha, Usha.A, P. S. Ranjinipp. 301-308Explicit formula for generalized Mott polynomialsDmitry V. Kruchininpp. 327-332
